# SDR SWIA200819716

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 9,979 hours, 6,414 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856KV9
- Part serial: 249561
- Condition: Malfunctioned
- Location: Pitot Static
- Part time: 581 hours, 335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS AND FIRST OFFICERS ALTIMETERS ARE SPLIT INFLIGHT.  (FLT 5929) REPLACED LEFT PITOT HEAD IAW AMM 34-11-01.
